Couldn't find what you looking for?

TRY OUR SEARCH!

Please, keep the rude comments to your self. I decided to have an abortion and was scheduled to put 4 misoprostol pills into the vagina, I did this yesterday around 8PM, it is now 9:30AM. Shouldn't the bleeding or extremely painful cramps have started by now? In concerned that the medical abortion is going to fail. Please if there is anyone out there that has experienced this, please share your experience. I was 4 weeks from my last period, and 1.5 from conception when I got the abortion.4 days before inserting the misoprostol, the doctor gave me a shot of methotrexate, which was suppose to postpone the pregnancy until I inserted the misoprostol. I am then suppose to insert another 4 pills 24 hours after the first dose. And it is now 11:53AM and still no bleeding. someone please help me

Loading...

From what I understand, the cramping and bleeding usually starts within 24-hours of taking the cytotec.  However, sometimes it takes longer than that. For those who haven't started bleeding within the 24-hour normal timeframe, it usually does on the second dose of the pills.

If you don't abort the fetus on the first round with the pills, you will be able to tell via ultrasound.  Most abortion providers will give you a second round of pills to see if your body will expel the fetus and sac.  However, if the third round of pills do not work, you will likely have to undergo a suction abortion, which is always a chance you face when trying to do a medical abortion.

 

Make sure you pay attention to any cramping or excessive bleeding you might have and make sure to attend your follow-up appointment, because if not, it could wind up causing you to retain fetal tissue and developing an infection.

Reply

Loading...